journal6 ›› 2011, Vol. 32 ›› Issue (4): 26-30.

• Mathematics • Previous Articles     Next Articles

A New Hilbert-Type Integral Inequality with the Homogeneous Kernel   of Real Number-Degree


  1. (Dept. of Math.,Zhaoqing University,Zhaoqing 526061,Guangdong  China)
  • Online:2011-07-25 Published:2012-04-07

Abstract: A new Hilbert-type integral inequality with a best constant factor and with a real number-degree is given,which is a extension of a Hilbert-type integral inequality with homogeneous kernel of 0-degree.Furthermore,the equivalent inequality and the reverse forms  are considered.

Key words: Hilbert-type integral inequality;weight , function;Hlder’s inequality

WeChat e-book chaoxing Mobile QQ